The Rohlin property for automorphisms of the Jiang-Su algebra

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

For projectionless C*-algebras absorbing the Jiang-Su algebra tensorially, we study a kind of the Rohlin property for automorphisms. We show that the crossed products obtained by automorphisms with this Rohlin property also absorb the Jiang-Su algebra tensorially under a mild technical condition on the C*-algebras. In particular, for the Jiang-Su algebra we show the uniqueness up to outer conjugacy of the automorphism with this Rohlin property.

Original languageEnglish
Pages (from-to)453-476
Number of pages24
JournalJournal of Functional Analysis
Volume259
Issue number2
DOIs
Publication statusPublished - Jul 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'The Rohlin property for automorphisms of the Jiang-Su algebra'. Together they form a unique fingerprint.

Cite this